Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Morita Contexts of Enriched Categories

J. Fisher-Palmquist and P. H. Palmquist
Proceedings of the American Mathematical Society
Vol. 50, No. 1 (Jul., 1975), pp. 55-60
DOI: 10.2307/2040513
Stable URL: http://www.jstor.org/stable/2040513
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Morita Contexts of Enriched Categories
Preview not available

Abstract

Categories enriched over a closed category V are considered. The theorems and proofs are nonadditive while specializing when V is the category of abelian groups to yield different interpretations and proofs of old results. V-adjoint equivalences of certain V-functor categories are shown to correspond to generalized Morita equivalences between small V-categories. Morita contexts are given a simple description as certain cospans and are shown to support a 2-dimensional structure.

Page Thumbnails

  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60